Birth Control And Pregancy-pg119678674887

7 Replies
girlx98 - December 4

well.. my cherry popped and i thought it was my actual period, so i took the pill.. and now i've been experiencing nasusa, and light brown discharge. and my breats are really tender, lastnight i woke up at 4 am and i had to run to the bathroom because i felt that sick.. im not sure if im pregenet or if its jus the side effects of my pill.

 

jennifer_33106 - December 4

Your Cherry Popped..... May I suggest a bandaid and some neosporin? Anywho, I dont know anything about the pill but if you suspect you may be pregnant wait til you are late and take a pregnancy test using first morning urine. GL!!

 

tish212 - December 4

lol jenn if her cherry popped she needs another ... what ur experiencing is probably a side effect of starting the pill....the hormones in it throw your body off for a bit...and coming off of it does the same...if ur period is late you will want to take a test....

 

jennifer_33106 - December 4

haha I see. *looks in fridge* well I am out of cherries but i have green olives or banana peppers. Take your pick!

 

Krissy25 - December 4

So you had s_x for the first time and then you started taking the pill, or you had been on the pill and you thought your period came so you just kept taking it? I'm not ciiticizing i'm just a little confused. If it was the first one you could be pregnant b/c it takes about a month for the pill to be effective. Either way you should test to be sure.

 

Malica - December 4

Like Krissy, I too am confused. You should be taking your birth control pill on a regular schedule -- regardless of when your period starts. The only exception is when you first start taking the pill for the first time and you start your first package the day you get your period, but you are NOT protected from pregnancy if you start taking the pill AFTER having s_x, and most doctors will tell you that the birth control pill isn't full effective for the first full month. Another reason to take the pill for a month before relying on it as a form of birth control is so you can discover the side-effects it has on your body -- the symptoms you describe could be either side-effects of the pill or pregnancy, but it's impossible to tell right now. When was your last period and when did you have s_x? That will tell us if you had s_x in what is more likely to be the fertile time of your cycle or not. In the meantime, please go read the package insert that comes with your birth control pill. If you don't take it properly, it can be less effective -- or even completely useless.

 

Grandpa Viv - December 4

My understanding is that you took PlanB. If you took this within 72 hours of s_x, you are pretty safe. If you were not in your fertile window you are even safer. PlanB is high dose hormones that can make you feel like pregnant and mess with your cycle. Take a test a week after your period should have arrived - if negative you are pretty safe, but you might take another a week later to be sure. Good luck!

 

Teddyfinch - December 5

i think it was just the pill that made her feel sick. especially if it was the plan b pill. when i took it (long time ago for those that know me) i felt SOOOO sick.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?